# SDR DALA2020030901702

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 73,866 hours, 55,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM SEAT 1 TO 4 AND SEATS 21 TO 25 ARE INOP. R & R EMERGENCY LIGHT BATTERIES AT SEAT 4 C/C & 24 E/D PER MD 88 AMM 33-53 OPS CHECKS GOOD. (LP6475675)
